# SDR JJBA20220531061

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 41,870 hours, 26,870 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BLEED 2 LEAK ON EICAS AND OVERHEAD PANEL. INSPECTED PACK 2. FOUND LARGE SLEEVE CONNECTED TO DUAL TEMP CONTROL VALVE NOT FULLY ON TUBE BUT NOT LEAKING. RE-SECURED LARGE SLEEVE CONNECTED TO DUAL TEMP CONTROL VALVE. PERFORMED COOLING PACK SYSTEM OPS TEST. OPS TEST SAT. NO LEAKS PRESENT. OUTFLOW VALV TOOLING REQUIRES REMOVAL. OUTFLOW VALVE REMOVED. COMPLIED WITH BLEED LEAK CHECK OF #2 PRE COOLER WITH ENGINE RUN "NO LEAKS FOUND".
